# SDR ASAA2023010541442

- Difficulty date: January 5, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 24,470 hours, 7,687 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 12710
- Condition: Stuck
- Location: Lt Engine
- Part time: 24,475 hours, 7,688 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT IN TO SEATTLE, THE LEFT COWL VALVE GOT STUCK CLOSED. WHEN WE TRIED LATER, THE VALVE WORKED AS IT IS SUPPOSED TO. GROUNDED - YES. REMOVED AND REPLACED #1 INLET COWL TAI VALVE ASSY REF B737-900 AMM 30-21-11.
